# SDR ASOA2015071513438

- Difficulty date: July 15, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PAX DOOR SILL BS 310 - 349 FOUND CORRODED OUT OF LIMITS IAW SRM 53-00-00.  REMOVED THE DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  LOCATED AND DRILLED A NEW DOOR SILL ANGLE IAW SRM 51-40-11.  INSTALLED THE DOOR SILL ANGLE IAW SRM 51-42-06 AND 51-42-21.
